# SDR DALA1150003756

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 32,819 hours, 12,433 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETED STEP 3 OF EA 12-487906-12 REV A ON OPN NR 0601ME06& 0301ME03 RT, LT.  ACCOMPLISH REPAIR AT EACH LOCATION WHERE CORROSION IS FOUND ON THE OUTER SURFACE OF A LUG AROUND THE EDGE OF THE BORE ONLY (I.E. NO CORROSION IN THE BORE).  REPAIRS TO BORES/FACES WERE COMPLETED PER B737SRM 57-20-90 REP NR 3.
